Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On the feasibility of determining light-source direction from an image
Author: Chojnacki, W.
Brooks, M.
Gibbins, D.
Citation: Quarterly of Applied Mathematics, 1998; 56(2):289-307
Publisher: Brown University, Division of Applied Mathematics
Issue Date: 1998
ISSN: 0033-569X
RMID: 0030006660
DOI: 10.1090/qam/1622495
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.